European journal of case reports in internal medicine · 2020
Blue Woman Syndrome and Thyrotoxicosis in a Patient on Amiodarone.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Petreski Tadej, Piko Nejc, Privšek Matevž, Zorman Tadej, Bevc Sebastjan
Аннотация
UNLABELLED: Amiodarone is an antiarrhythmic drug, in use from the 1960s, which acts on potassium transport in myocytes, causing a lengthening of the action potential and refractory period. Even though it is broadly prescribed, its use is limited by a relatively high occurrence of adverse reactions such as lung, thyroid or hepatic disease, skin changes and so on. The authors report a case of a female patient who was admitted due to chest pain. Due to the bluish skin pigmentation, other causes of amiodarone toxicity were investigated, and hyperthyroidism was detected. After amiodarone discontinuation and specific therapy, thyroid function returned to normal.
LEARNING POINTS: Blue pigmentation of facial skin is an uncommon adverse effect of chronic amiodarone therapy that occurs in less than 3% of patients.When a patient is on chronic amiodarone therapy, signs of toxicity, such as hyperthyroidism, lung injury or hepatic disease, should be investigated.Regular liver and thyroid function tests and chest x-rays should be carried out on follow-up after initiation of amiodarone.
LEARNING POINTS: Blue pigmentation of facial skin is an uncommon adverse effect of chronic amiodarone therapy that occurs in less than 3% of patients.When a patient is on chronic amiodarone therapy, signs of toxicity, such as hyperthyroidism, lung injury or hepatic disease, should be investigated.Regular liver and thyroid function tests and chest x-rays should be carried out on follow-up after initiation of amiodarone.